# SDR ASAA2014110509598

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 30,354 hours, 9,294 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 6182
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 54,336 hours, 19,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, OBSERVED SPLIT IN DUCT PRESSURE INDICATION. DURING CLIMBOUT, RT AT 15 PSI LT AT 41PSI.  CRUISE RT AT 19 PSI LT AT 43 PSI.  RT AT 20PSI LT AT40 PSI.  DESCENT: RT AT 16 PSI LT  AT 26 PSI.  ACFT GROUNDED. DURING WRENCH CHECK FOUND HIGH STAGE VALVE STICKING OPEN, REPLACED NR 2 ENG HIGH STAGE VALVE IAW MM 36-11-06. ALSO REPLACED AS PRECAUTION PRECOOLER CONTROL VALVE IAW MM 36-12-02 AND 390 TEMP SENSOR IAW MM 36-12-03. MAINTENANCE VERIFICATION FLIGHT SATISFACTORY.
